MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS INTEGRA CREATININE PLUS VER.2 ASSAY; ENZYMATIC METHOD, CREATININE

ROCHE DIAGNOSTICS COBAS INTEGRA CREATININE PLUS VER.2 ASSAY; ENZYMATIC METHOD, CREATININE
Catalog Number 03263991190
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The c501 module serial number was (b)(6).The competitor method was siemens.Product labeling states: "in very rare cases, gammopathy, in particular type igm (waldenström¿s macroglobulinemia), may cause unreliable results." and "determine samples having higher concentrations via the rerun function.Dilution of samples via the rerun function is a 1:4 dilution." sample material was requested for investigation.
 
Event or Problem Description
The initial reporter questioned results for 1 patient tested for cobas integra creatinine plus ver.2 assay (crep2) on a cobas 6000 c501 module.The initial result was [-] 2.94 mg/dl with a data flag.The repeat result from a different analyzer was [-] 3.28 mg/dl with a data flag.The result in decreased mode was 4.39 mg/dl.A new serum sample was obtained and the initial result was [-] 2.08 mg/dl with a data flag.The plasma k2 edta result was [-] 1.76 mg/dl with a data flag.The calculated result from a 1:2 dilution was 3 mg/dl.The result from another laboratory using creatinine jaffe was 1.17 mg/dl.The result from another laboratory using a competitor method was 1.34 mg/dl.
 
Additional Manufacturer Narrative
The patient sample was received for investigation.The sample was run on a c501 module and a c503 module with the following assays: crea2, crea jaffe, iga, igg, igm, kappa, lambda, apo a1, and serum index.Tests were performed with the crea2 assay on both modules to see if there was a difference between the instruments.The crea2 results from both instruments were "

Brand Name
COBAS INTEGRA CREATININE PLUS VER.2 ASSAY
Common Device Name
ENZYMATIC METHOD, CREATININE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18741975
Report Number1823260-2024-00490
Device Sequence Number7229045
Product Code JFY
UDI-Device Identifier04015630919215
UDI-Public04015630919215
Combination Product (Y/N)Y
Initial Reporter CountryGR
PMA/510(K) Number
K024098
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Catalogue Number03263991190
Device Lot Number74766501
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/26/2024
Supplement Date Received by Manufacturer03/19/2024
Initial Report FDA Received Date02/20/2024
Supplement Report FDA Received Date03/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale